Skip to Content

I am hoping it helps my inner ear (fullness) then I get dizzy and start to panic?

Responses (1)

marjorie zych 9 May 2010

Please fill me in on the problem some more. What medicine or condition are you talking about. If you give a little more info I will try my best to help, I am not a pro but like to help if I can. Thanks

survivor54 10 May 2010

Hi Marjorie, I have an inner ear problem called " BPPV" My ears are full most of the time causing me to be lightheaded,dizzy,buzzing in ear,nausea and panic attacks. I have tried decongestion, and now I am trying "Meclizine" they now have over the counter. That is the medicine I was talking about. thank you!

marjorie zych 13 May 2010

Meclizine is a good drug for dizziness no matter what the cause. I used Meclizine a few times for vertigo. I frequently have some dizziness myself and have also had the feeling of fullness in my ears but never knew there was a condition for it. I have tried decongestion medicine also for it so this is got me curious. Hope the Meclizine works for you it is no fun to be off balance.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions